The periodic Cauchy problem for an equation of parabolic type in classes of generalized functions
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1745-1751
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a10,
author = {V. V. Gorodestkii},
title = {The periodic {Cauchy} problem for an equation of parabolic type in classes of generalized functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1745--1751},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a10/}
}
TY - JOUR AU - V. V. Gorodestkii TI - The periodic Cauchy problem for an equation of parabolic type in classes of generalized functions JO - Differencialʹnye uravneniâ PY - 1987 SP - 1745 EP - 1751 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a10/ LA - ru ID - DE_1987_23_10_a10 ER -
V. V. Gorodestkii. The periodic Cauchy problem for an equation of parabolic type in classes of generalized functions. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1745-1751. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a10/